# SDR CA021122008

- Difficulty date: November 22, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,885 hours
- Engine: Pwa JT15D4
- System (JASC): 2711 · Aileron Tab Control System
- Part: Shaft
- Part number: 556575717
- Condition: Damaged
- Location: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DAMAGE WAS FOUND ON THE AILERON TRIM CONTROL SHAFT MIDWAY BETWEEN THE TRIM WHEEL AND CHAIN GEAR. THIS DAMAGE WAS FOUND WHILE CARRYING OUT AN IN HOUSE CAMPAIGN (851-018) TO LOOK FOR THIS TYPE OF DAMAGE TO THE SHAFT. THE DAMAGE WAS CAUSED BY THE CLAMPING SCREW ON THE 'SOURCE CONTROLLER' CONNECTOR PLUG. THE SCREW IS TO LONG AND CONTACTS THE TRIM SHAFT. DAMAGE WAS .004 OR AND INCH DEEP WITH A DRESSED OUT DEPTH OF .006 OF AN INCH AFTER REPAIR.
